# SDR AUS20020796

- Difficulty date: July 18, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7312 · Fuel Heater
- Part: Plug
- Part number: MS990204
- Condition: Missing
- Location: Fuel Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FUEL HEATER FOUND TO HAVE A YELLOW PLASTIC MS BLANKING PLUG FITTED IN PLACE OF THE CORRECT STAINLESS STEEL PLUG PN MS9902-04.
